# SDR SWIA200312525

- Difficulty date: October 17, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 25,757 hours, 22,473 cycles
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Part number: 6229968001
- Part serial: 111
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 10,299 hours, 8,555 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

YD ONE INOP STATUS MSG APPEARED 4 TIMES IN AIR AND TWICE ON GROUND.  YD 1 WOULD RESET AND THEN FAIL REPEATEDLY.  REMOVED AND REPLACED NR 1 YAW DAMPER IAW CRJ MM 22-22-01.  OPS CHECK GOOD.
